# SDR SIMA200119201

- Difficulty date: July 11, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3315 - FOUND EMERGENCY FLOOR PROXIMITY LIGHTING 4A-5A INOPERATIVE.  REMOVED AND REPLACED LIGHT STRIP.  (M)
